Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 259, Number 2
HTML articles powered by AMS MathViewer

Linear operators on $L_{p}$ for $0<p<1$
N. J. Kalton PDF
Trans. Amer. Math. Soc. 259 (1980), 319-355
Convergence and Cauchy structures on lattice ordered groups
Richard N. Ball PDF
Trans. Amer. Math. Soc. 259 (1980), 357-392
Riemann surfaces and bounded holomorphic functions
Walter Pranger PDF
Trans. Amer. Math. Soc. 259 (1980), 393-400
The von Neumann kernel and minimally almost periodic groups
Sheldon Rothman PDF
Trans. Amer. Math. Soc. 259 (1980), 401-421
Central Fourier-Stieltjes transforms with an isolated value
Alan Armstrong PDF
Trans. Amer. Math. Soc. 259 (1980), 423-437
Some curvature properties of locally conformal Kähler manifolds
Izu Vaisman PDF
Trans. Amer. Math. Soc. 259 (1980), 439-447
Locally free affine group actions
J. F. Plante PDF
Trans. Amer. Math. Soc. 259 (1980), 449-456
On linear algebraic semigroups
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 259 (1980), 457-469
On linear algebraic semigroups. II
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 259 (1980), 471-491
Some categorical equivalences for $E$-unitary inverse semigroups
Mario Petrich PDF
Trans. Amer. Math. Soc. 259 (1980), 493-503
An application of homological algebra to the homotopy classification of two-dimensional CW-complexes
Micheal N. Dyer PDF
Trans. Amer. Math. Soc. 259 (1980), 505-514
Branched extensions of curves in orientable surfaces
Cloyd L. Ezell and Morris L. Marx PDF
Trans. Amer. Math. Soc. 259 (1980), 515-532
Branched extensions of curves in compact surfaces
Cloyd L. Ezell PDF
Trans. Amer. Math. Soc. 259 (1980), 533-546
Quasilinear evolution equations in Banach spaces
Michael G. Murphy PDF
Trans. Amer. Math. Soc. 259 (1980), 547-557
Effective $p$-adic bounds for solutions of homogeneous linear differential equations
B. Dwork and P. Robba PDF
Trans. Amer. Math. Soc. 259 (1980), 559-577
Affine connections and defining functions of real hypersurfaces in $\textbf {C}^{n}$
Hing Sun Luk PDF
Trans. Amer. Math. Soc. 259 (1980), 579-588
Complementary series for $p$-adic groups. I
Allan J. Silberger PDF
Trans. Amer. Math. Soc. 259 (1980), 589-598
Approximately finite-dimensional $C^{\ast }$-algebras and Bratteli diagrams
A. J. Lazar and D. C. Taylor PDF
Trans. Amer. Math. Soc. 259 (1980), 599-619
Hermite-Birkhoff interpolation in the $n$th roots of unity
A. S. Cavaretta, A. Sharma and R. S. Varga PDF
Trans. Amer. Math. Soc. 259 (1980), 621-628
Flows on fibre bundles
J. L. Noakes PDF
Trans. Amer. Math. Soc. 259 (1980), 629-635
Erratum to: “On parabolic measures and subparabolic functions”
Jang Mei G. Wu PDF
Trans. Amer. Math. Soc. 259 (1980), 636-636